# SDR AU981283

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8202
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Misinstalled
- Location: Cockpit
- Component: Honeywell, SG811
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GPS INSTALLATION DOES NOT COMPLY WITH AD/RAD/61.
